# SDR SWIA200922121

- Difficulty date: May 29, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 13,860 hours, 11,950 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD ISOLATORS CRACKED.  (C CHECK)  REPLACED PER SRM.
